| Model Number |
N/A |
| Medical Device Problem Codes |
Melted (1385); Device Damaged Prior to Receipt by User (1570)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when the outer box of a tibial implant was opened, the inner portion appeared deformed, as if melted.There was no surgical delay.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.